# SDR SWAA2017091816366

- Difficulty date: September 14, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N620SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28036
- Aircraft time: 67,615 hours, 53,469 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073
- Condition: Unsecure
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EXIT SIGN LENS FELL OFF.  R&R SIGN BASE ASSEMBLY PER MM.
